# SDR CA030220008

- Difficulty date: February 20, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 2,085 hours
- Engine: Cont TSIO520T
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 051010532
- Condition: Frayed
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON DIRECT CABLE FRAYED AT NYLON PULLEYS IN CABIN ROOF AREA
